From Houston, Texas, USA:
I have been using NovoFine pen needles for the past month after I recently switched back to injections. However, sometimes when I inject my insulin using a pen, I feel my skin ripping! This often does not hurt, but it is an uncomfortable feeling. Is this possibly due to the pen tips being dull?
Are you reusing the pen needles (using more than once each)? If so, this could definitely be the cause. With the thinner and shorter needles that are out now, I find they quickly get dull with any re-use. If not, I cannot really think of other causes except for injection technique. I would have a diabetes educator watch your injection technique with both the pens and syringes and see if he/she can identify the problem.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.